Jump to content
CrazyBoards.org

Side effects of Cymbalta


Recommended Posts

My pdoc put me on 30 mg of Cymbalta, and told me to take it in the afternoon. So, I took one after I got home from my appt. My anxiety has been out of control lately, which is one reason why he put me on it. However, about an hour or two after I took my Cymbalta, I am now having pretty severe anxiety. I feel like I've had too much caffeine. I feel like Im vibrating. I just feel awful. Is this my usual anxiety or is this a side effect of the Cymbalta? I almost wonder if it's my usual anxiety, just amplified.

Link to comment
Share on other sites

Yeah, I'm on Cymbalta for anxiety and I find it quite useless myself, it may even make it worse, I've had to up my klonopin since I've been on it. It also gives me this crazy painful stomach ache everytime I take it, I think I'm going off it, I think it's fucking useless.

Link to comment
Share on other sites

I took Cymbalta (up to 60mg) for about two months for depression and anxiety. While I didn't notice an increase in my anxiety per se, I did notice a worsening of insomnia, and in turn had to go up on my sleep med. My insomnia is almost always anxiety-linked, so it would be reasonable to assume that it caused an increase in anxiety for me. I eventually went off of it and back to my Zoloft when we determined it really wasn't doing much, either good or bad.

I did notice anxiety through the roof when I took Effexor (as brief as that was), and they both are SNRIs. I know both are "approved" for anxiety treatment, but I think some people, especially those with anxiety issues, can't tolerate the increased norepinephrine. For me, it's like nature's speed-- not a good thing for someone already on edge. YMMV. Good luck.

<3,

Sam

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...